MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 HP CLASSIC ROT GDE 3DEG

DEPUY INTERNATIONAL LTD - 8010379 HP CLASSIC ROT GDE 3DEG
Catalog Number 950501274
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sigma femoral sizer isn't functioning properly and sticking.The surgeon asked a replacement.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device found no evidence of malfunction or defects.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP CLASSIC ROT GDE 3DEG
Common Device Name
CLASSIC ROT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7080241
Report Number1818910-2017-50725
Device Sequence Number13954377
Product Code HWT
UDI-Device Identifier10603295225775
UDI-Public10603295225775
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501274
Device Lot NumberA0408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer12/07/2017
07/31/2018
Initial Report FDA Received Date12/04/2017
Supplement Report FDA Received Date12/12/2017
08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1